# SDR ZZDA2012206

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP SEATS ROW 1, 2, 3 & 10.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY LOCATION #222BR OPS CHECKS GOOD IAW B717 AMM 33-51.
